MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG THORACIC PEDICLE FEELER; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER LEIBINGER FREIBURG THORACIC PEDICLE FEELER; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6002-350-000
Medical Device Problem Codes Material Deformation (2976); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of the thoracic pedicle feeler was loose.
 
Event or Problem Description
It was reported that the tip of the thoracic pedicle feeler was loose.
 
Additional Manufacturer Narrative
H6 codes have been updated to reflect receipt of the device and conclusion of the investigation.

Brand Name
THORACIC PEDICLE FEELER
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key19766779
Report Number0008010177-2024-00064
Device Sequence Number20984840
Product Code HAW
UDI-Device Identifier04546540503824
UDI-Public04546540503824
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K012380
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6002-350-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by Manufacturer07/29/2024
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown